# SDR SWAA2021092421491

- Difficulty date: September 21, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737*
- Aircraft serial: 32753
- Aircraft time: 63,204 hours, 32,188 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Tolerance
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PACK PRESSURE GUAGE IS SHOWING OVERPRESSURIZED. IN THE RED / [01] REMOVED AND REPLACED L1 FWD ENTRY SLIDE. REF WIC 725-61-06
